# SDR UIEA2019021403220

- Difficulty date: February 14, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,846 hours, 20,956 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STBY ENG INST. INOP( PERFORMED BITE TEST.OPS TEST NORMAL IAW B767 AMM 77-41-00. PERFORMED ENGINE RUNS IAW B767 AMM 71-41-00-00, OPS CHECKS NORMAL IAW B767 AMM 71-41-00. DESCRIPTION AND OPERATION WHEN IN "ON" POSITION POWER IS SUPPLIED THRU ENGINES RUNNING OR EEC MAINT SWITCH "TEST". )
